# SDR 20000509SH043

- Difficulty date: April 26, 2000
- Submitted: May 9, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: RFS2010
- Condition: Cracked
- Location: Nr 1 & Nr 2 Posi
- Part time: 1,214 hours
- Component: Brake Assy, Bfgoodrich
- Component part number: 21585R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSEMBLY, PN 2-15-85-R, FAILED PREMATURELY.  NR 2 STATOR CRACKED AT MULTIPLE RELIEF HOLES.  SUBMITTER  STATED THIS IS A CONTINUAL DISCREPANCY.  NOTE:  RAPCO FLEET SUPPORT PARTS INSTALLED IN BRAKE ASSEMBLY.  (X)
